RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 58, Number 7  


Integro-differential polynomial and trigonometrical splines and quadrature formulas
I. G. Burova, T. O. Evdokimova, O. V. Rodnikova
1059
The Bauer-type factorization of matrix polynomials revisited and extended
Alexander Malyshev, Miloud Sadkane
1073
A new proof of the Kuhn–Tucker and Farkas theorems
Yu. G. Evtushenko, A. A. Tret'yakov
1084
Method for constructing optimal dark coverings
G. K. Kamenev
1089
Affine controlled systems and $t$-systems of Pfaffian equations
V. I. Elkin
1098
Development and application of the Fourier method for the numerical solution of Ito stochastic differential equations
D. F. Kuznetsov
1108
Dynamic reconstruction of disturbances in a quasilinear stochastic differential equation
V. L. Rozenberg
1121
Modification of the splitting method as applied to a system of kinetic equations describing the behavior of a rarefied plasma jet
M. V. Abgaryan, A. M. Bishaev
1132
Estimation of two error components in the numerical solution to the problem of nonisothermal flow of polymer fluid between two coaxial cylinders
A. M. Blokhin, E. A. Kruglova, B. V. Semisalov
1147
Reflection of a rarefaction wave from the center of symmetry: theoretical analysis of the flow features and calculation by the method of characteristics
Kh. F. Valiyev, A. N. Kraiko
1164
Solution of a boundary value problem for velocity-linearized Navier–Stokes equations in the case of a heated spherical solid particle settling in fluid
A. V. Glushak, N. V. Malai, E. R. Shchukin
1178
On the dispersion curves of anisotropic waveguides
A. L. Delitsyn
1189
Asymptotics of the deflection of a cruciform junction of two narrow Kirchhoff plates
S. A. Nazarov
1197
Dynamics and stability of air bubbles in a porous medium
V. A. Shargatov
1219
On the number of roots of Boolean polynomials
V. K. Leont'ev, E. N. Gordeev
1235
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020